# SDR JJBA20250515064

- Difficulty date: April 30, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 49,025 hours, 32,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, LH OMEGA BEAM FOUND CORRODED AT FR20. CF1, LH OMEGA BEAM AT FR20 BLENDED OUT OF LIMITS. CF1, LH OMEGA BEAM CUT OUT PERFORMED. CF1, LH OMEGA BEAM REPAIRED
